TITLE

Existence of the mild solution for some fractional differential equations with nonlocal conditions

AUTHOR(S)
Mophou, G.; N’Guérékata, G.
PUB. DATE
September 2009
SOURCE
Semigroup Forum;Sep/Oct2009, Vol. 79 Issue 2, p315
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We are concerned in this paper with the existence of mild solutions to the Cauchy Problem for the fractional differential equation with nonlocal conditions: D q x( t)= Ax( t)+ t n f( t, x( t), Bx( t)), t∈[0, T], n∈ℤ+, x(0)+ g( x)= x0, where 0< q<1, A is the infinitesimal generator of a C0-semigroup of bounded linear operators on a Banach space X.
ACCESSION #
43811509

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics